EconPapers    
Economics at your fingertips  
 

Application of Rational Second Kind Chebyshev Functions for System of Integrodifferential Equations on Semi‐Infinite Intervals

M. Tavassoli Kajani, S. Vahdati, Zulkifly Abbas and Mohammad Maleki

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Rational Chebyshev bases and Galerkin method are used to obtain the approximate solution of a system of high‐order integro‐differential equations on the interval [0,∞). This method is based on replacement of the unknown functions by their truncated series of rational Chebyshev expansion. Test examples are considered to show the high accuracy, simplicity, and efficiency of this method.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/803503

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:803503

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:803503